# SDR CALA2015102600875

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, RT SIDEWALL FRAME AT STATION 800, SHOWS SIGN OF A CRACK AT FASTENER, BETWEEN STRINGER 8R & 9R, FOR SFR ENTRY PURPOSES ONLY.  REPAIRED CABIN RT FRAME IAW SRM 53-00-07 REPAIR 1.
